# SDR SWAA2021041356437

- Difficulty date: March 15, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 25R LOCATED ON BS540; WL150 AT FWD CARGO COMPARTMENT / REPAIRED STRINGER 25R LOCATED ON BS 500C+10' TO BS540; WL150 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SRM 51-40-02 AND DWG #143A3230 SHEET 86 REV.- 143A1224 SHEET 51 REV.- 143A7902 SHEET 127 REV. A
